Maximally Almost Disjoint Families of Representing Sets

Balanda K.P. (1983) Maximally Almost Disjoint Families of Representing Sets. Mathematical Proceedings of the Cambridge Philosophical Society, 93 1: 1-7. doi:10.1017/S0305004100060278


Author Balanda K.P.
Title Maximally Almost Disjoint Families of Representing Sets
Journal name Mathematical Proceedings of the Cambridge Philosophical Society   Check publisher's open access policy
ISSN 1469-8064
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1017/S0305004100060278
Open Access Status Not yet assessed
Volume 93
Issue 1
Start page 1
End page 7
Total pages 7
Subject 2600 Mathematics
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 06 Sep 2016, 11:39:52 EST by System User